MathSciNet Relay Station
MathSciNet bibliographic data
MR1048811 15A09 (62J05)
Baksalary, Jerzy K.; Mathew, Thomas Rank invariance criterion and its application to the unified theory of least squares. Linear Algebra Appl. 127 (1990), 393–401.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement